Posted by sheila
on August 12, 2000 at 00:56:44:
In Reply to: Re: pressure urticaria posted by firstname.lastname@example.org on June 07, 2000 at 22:48:34:
: I am not familiar with Ketotifen. My allergist prescribed zyrtec, an anti-histamine. My dosage was very high as I was having hives every day. The anti-histamine generally did work, though it left me very very tired (probably because of the high dosage). In the last 6 months I have been seeing a homeopathist and have been able to drastically reduce my intake of zyrtec, from 3-4 pills a day to about 1 pill every few weeks. You might want to try it.
: : I've had pressure urticaria for years. My dermatologist told me that Ketotifen taken once daily could prevent it. But she said it if it inconveniences me taking something evryday, I could just take antihistamines (like Benadryl) when the wheals come. Does anyone know if ketotifen really helps? Should I take Benadryl then?
: : Any help is appreciated.
: : Thanks!
: most likely there is another problem than presurre the presure is made by something or some one. have you read aabout fafric softeners and chemicsl allergies such as colophon and mbt to me and i am nioot a doctor but one wjho has a latex allergy and i have devoted five years of my life researching allergies and help. the detoxification program works for almost all allergies